MAUDE Adverse Event Report: GEMTIER MEDICAL (SHANGHAI) INC. RELI; SAFETY BLOOD COLLECTION SET

GEMTIER MEDICAL (SHANGHAI) INC. RELI; SAFETY BLOOD COLLECTION SET
Model Number GSBCS23G-12
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a dull needle on a butterfly caused pain to the patient by multiple phlebotomists from one lab customer.
 
Additional Manufacturer Narrative
Corrected data: section e3, 02/20/2020: updated initial reporter occupation to "non-medical professional" manuacturer/importer narrative: section h10; 02/20/2020: we are moving to close this complaint file based on the corrective action taken by the factory to improve the sharpness of the cannula.Samples of the improved product were sent to a large us customer for feedback.After a reasonable attempt to get documented feedback on the improved samples from this customer, we are accepting the improvements made by the factory based on the penetration force and competitive sample test data compiled to evaluate the change.Testing results of the improvements made show an improvement in performance and are comparable with the market leader.We consider this file closed.
 
Event or Problem Description

Brand Name
RELI
Common Device Name
SAFETY BLOOD COLLECTION SET
Manufacturer (Section D)
GEMTIER MEDICAL (SHANGHAI) INC.
no. 18 jianding rd
fengjing town, jinshan dist.
shanghai, shanghai 20150 2
CH  201502
MDR Report Key8843466
Report Number1058382-2019-00003
Device Sequence Number1504753
Product Code FMI
UDI-Device Identifier00386120008646
UDI-Public00386120008646
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
Report Date (Section F) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2021
Device Model NumberGSBCS23G-12
Device Catalogue NumberGSBCS23G-12
Device Lot Number18BC001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/16/2019
Device Age3 MO
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer07/17/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/30/2019